# SDR WWMA9700082

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Hose
- Part number: 9302631001
- Condition: Ruptured
- Location: Fwd Fuselage
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR EXTENSION ON FINAL APPROACH THE HYDRAULIC CENTRAL WARNING PANEL LIGHT ILLUMINATED.  THE HYDRAULIC  QUANITY INDICATED ZERO WITH THE PRESSURE SLIGHTLY ABOVE THE RED RADIAL LINE.  CREW PREFORMED A 15 DEGREE LANDING AND LOST NOSE WHEEL STEERING AND BRAKING POWER ON THE RUNWAY.  THE AIRCRAFT CAME TO A REST JUST OFF OF THE RUNWAY.  NO DAMAGE WAS NOTED AND THE PASSENGERS EXITED THE AIRCRAFT NORMALLY.  MAINTENANCE FOUND THE FLEXIBLE HYDRAULIC PRESSURE HOSE FROM THE PUMP TO THE FILTER RUPTURED.  NO  DAMAGE TO THE AIRCRAFT WAS FOUND, REPLACED THE HYDRAULIC HOSE AND PERFORMED LEAK CHECKS IAW SAAB AMM 29-10-15.
